# SDR FE5F200500001

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29611
- Aircraft time: 9,009 hours, 9,907 cycles
- Engine: Pwa PW2037M
- Engine time: 28,200 hours, 19,064 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

A/C WAS NORMAL OPERATION AFTER TAKE OFF.  WHILE ALTITUDE 35000 FEET, THE PILOT TRIED TO CONTACT CONTROL CENTER BY HF RADIO. BUT AFTER DECREASE AIR SPEED TO 230 NM , RT ENG GOT SHUTDOWN. THE PILOT IAW QRH LOWER ALTITUDE TO 18000 FEET, FINISHED RT ENH START PROCEDURE.  AFTER THAT, PILOT CHECK RT ENG INSTRUMENT SHOWED NORMAL. THE A/C LANDED SAFELY AT 14:13(LOCAL TIME).  AFTER A/C LANDED, THE MAINTENANCE TECHNICIAN PERFORMED FUNCTION CHECK WAS NORMAL.  NEXT DAY (JAN 06),6 TECHNICIANS FROM TAIPEI TO PALAU FOR BORESCOPE INSPECTION, AND MORE TEST AS FOLLOWS: PERFORMED BORESCOPE INSPECTION OK, IAW AMM 73-00-00 REPLACED FCU (FUEL CONTROL UNIT).  CHECK ALL ENG CONCERNED WIRE AND CABLE OK.  RUNNING ENG TEST OK.
